MathSciNet Relay Station
MathSciNet bibliographic data
MR1652772 22E50 (20G05)
Muić, Goran On generic irreducible representations of ${\rm Sp}(n,F)$ and ${\rm SO}(2n+1,F)$. Glas. Mat. Ser. III 33(53) (1998), no. 1, 19–31.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement